# SDR SWAA2018040520996

- Difficulty date: March 10, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 55,230 hours, 32,143 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 115A5040
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 LEADING EDGE SLAT NOSE SKIN ATTACH ACTUATOR RIB CRACKED.   REPAIRED THE SKIN IAW SRM.
